# SDR 2002F00409

- Difficulty date: February 21, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Row 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTING AT ROW 20 INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY AND RECEIVER AT ROW 20, THEN LIGHTS OPERATED NORMAL.  REF ASAA0210054.  (M)
